# SDR NSVA2010168

- Difficulty date: September 18, 2010
- Submitted: September 20, 2010
- Operation: Air carrier
- Aircraft: N277MJ
- Make and model: Saab 340B
- Aircraft serial: 277
- Aircraft time: 38,173 hours, 43,549 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Push-Pull Rod
- Part number: R20990
- Condition: Broken
- Location: Elevator
- Stage of operation: TX
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

CREW REPORTED DURING TAXI LT ELEVATOR MOVED WHEN CREW HIT BUMP.  RT ELEVATOR DID NOT MOVE.  CREW REPORTED THAT GUST LOCK WAS ON.  UPON INSPECTION MAINTENANCE FOUND LT ELEVATOR CTRL ROD BROKEN.  THE LEFT ELEVATOR WAS TOTALLY DISCONNECTED AND FLOATING FREE.  THE ADJUSTABLE EYE END PULLED OUT OF THE PUSH/PULL ROD, P/N 20990.  CHANGED PUSHROD ASSEMBLY.
